# SDR ANCF2017030201

- Difficulty date: March 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N862AV
- Make and model: Airbus A320-214
- Aircraft serial: 4862
- Aircraft time: 13,096 hours, 13,771 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH AFTER SELECTING LG DOWN A/P DISCONNECTED AUTOMATICALLY AND A/C BECOME ON DIRECT LAW WITH NO FAILURE INDICATION WHEN G/AROUND AND WITH LG RETRACTED. A/C BECOME ON NORMAL LOW AGAIN (RA+2) WORKED PROPERLY. DUE FAILURE MSG IN PFR AFS ELAC 2. TROUBLESHOOTING TEST WAS PERFORMED IAW TSM 27-73-00-810-935 AND (RA+2) WORKED PROPERLY IAW AMM 27-93-08 AND AMM 27-93-06. THE WIRING CHECK BETWEEN ELAC 2 AND LT AILERON INBOARD SERVO CONTROL 33CE1 WAS PERFORMED SUCCESSFULLY IAW AMM 27-93-34-PB 401. THE ELAC 2 WAS REPLACED PN 3945129100 S/N: ELACVB027266
